# SDR FDEA202101270199

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5241 · Galley Doors
- Part: Damper
- Part number: 7015097003M10
- Part serial: 2978
- Condition: No Test
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 831 DOOR DAMPER AT FWD GALLEY AREA (1 EA).  REPLACED PASSENGER CREW DOOR 831 DOOR DAMPER, IAW A300-600 AMM 52-10-14-04-01 AND A300-600 AMM 52-10-14-05-01.  PERFORMED FUNCTIONAL TEST, IAW A300-600 AMM 52-10-11-05-01 ITEM 2H STEP 33 AND 34, FUNCTIONAL TEST IS OK.
